It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


It is most likely an effect from the fenofibrate. The fenofibrate has it's laundry list of side effects. For Niacin to be therapeutic your dose should be increased to at least 1,000 mg a day after speaking to your doctor. I take 2,000 - 3,000 mg a day for the last 5 years. I take a prescription niacin which my doctor prescribed called "Niacor". It is an immediate release formula which has been doing a pretty good job. I also take 10 mg of pravachol. The most popular prescription Niacin is called NIASPAN. You take it once a day before bed. If you have insurance these are both great choices.
I did ask my doc if he thought the fenofibrate could be responsible and he dismissed it as I have already been taking it for about 3 months. I do feel quite sure that the Diflucan was the cause as I took a 200mg capsule on two consecutive days to eliminate an intense attack of athlete's foot. They really are depth charges and I have never previously taken such a high dose.
Thanks for the tip about the prescription versions of niacin. I will see if my doctor will prescribe either of them (if they are available here) because I feel sure that niacin is a far more sensible way of treating cholesterol imbalance.
My lips are now peeling and bleeding so I'm applying a medicated moisturiser.





All times are GMT -7. The time now is 02:17 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!